# SDR DHL2001366009

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Condition: Lack Of Lube
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND FLIGHT CONTROL CHECKS, FLIGHT SPOILER INDICATION ON RIGHT SIDE ONLY CAME UP TO 10 DEGREES.  LEFT SIDE WAS SLUGGISH AND SLOW TO COME UP TO Y DEGREES.  CLEANED, LUBED AND EXERCISED SPOILER XMTR ARM LINKAGE.  OPERATIONAL CHECK PER MM 27-65-00 GOOD ON GROUND.  THIS CLEARS DMI 4311 PLACARD REMOVED.
